MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 18IN. (46CM) DISPOSABLE CUFF W/PLC - DP, SB; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. 18IN. (46CM) DISPOSABLE CUFF W/PLC - DP, SB; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that the unit had loose particles in packaging.There is no information provided regarding the timing of the event or if there was any patient involvement/harm that may have occurred.Due diligence is in progress, no further information is available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that the loose particles in packaging was found outside of surgery.There was no patient involvement.Due diligence is complete, no further information is available.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute to a serious injury or a reportable malfunction.The initial report was forwarded in error and should be voided as packaging was conforming and met specification.
 
Additional Manufacturer Narrative

Brand Name
18IN. (46CM) DISPOSABLE CUFF W/PLC - DP, SB
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18876385
Report Number0001526350-2024-00315
Device Sequence Number7920087
Product Code KCY
UDI-Device Identifier00889024382459
UDI-Public(01)00889024382459(17)260919(10)72932440
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model NumberN/A
Device Catalogue Number60707010300
Device Lot Number72932440
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer03/11/2024
10/29/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date03/14/2024
10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose